Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had pap done, yeast infection, took cap, vaginal discharge. What could be it?

I went to an all women's clinic on March 30th. and had a pap done. I was told it looked like I had a yeast infection and they gave me meds. My period came on time April 2. I actually just really finished my period but now i am experiencing really thick brown cottage cheese like vaginal discharge. I didn't start to itch till today after the all women's clinic contacted me telling me that my pap results came back abnormal and that i need a biopsy. I'm really scared as to what this discharge is. It it a yeast infection? I did have an abortion back in Nov could that be effecting my body still?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
I have gone through available details, your history and cottage cheese discharge suggests yeast infection for which you have taken treatment but it can always recur.
Your abnormal Pap smear needs further evaluation by further testing and biopsy it is not possible to know without details what is exact abnormality in pap test.
It is done to detect early stage of cervical cancer so that it can be treated so go for biopsy and further treatment depends on result of biopsy if fungal infection is there it can be treated by oral and local vaginal tablets.
This thing may not be related to your abortion.
Please take care '
Good Luck.
Dr.Akhilesh Dubey M.D.

Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor